It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • Klonopin Withdrawl



  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 05-02-2015, 01:06 AM   #1
    GADGUY
    Junior Member
    (male)
     
    GADGUY's Avatar
     
    Join Date: May 2014
    Location: Knoxville TN
    Posts: 17
    GADGUY HB User
    Klonopin Withdrawl

    I am currently in week four of my taper from.5mg down to.25mg. I was on 1mg daily for around 4 months, dropped to.5mg for around 2 months and now have been at.25mg for the 4 weeks as stated.

    My symptoms are fatigue, increased anxiety, depersonalization, muscle tension & fatigue, tingling in limbs and increased depression. Looking for advice on where to go from here. The symptoms are pretty awful. I have trouble seeing my path to come rely quit.

    I was originally put on the medication for General Anxiety, which in hindsight seems pale in comparison to what I am going through now.

    Any advice would be welcomed.

     
    Reply With Quote
    The following user gives a hug of support to GADGUY:
    Phoenix (05-04-2015)
    Sponsors Lightbulb
       
    Old 05-03-2015, 05:47 PM   #2
    Phoenix
    Senior Veteran
    (male)
     
    Join Date: Nov 2006
    Posts: 3,884
    Phoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB User
    Re: Klonopin Withdrawl

    Hello Gadguy and welcome.

    Have you spoke to your prescribing physician about these symptoms?

    I ask because this person is most qualified to take care of your specific needs,based upon your specific medical history.

    Have you ever read up on epsom salt baths?

    It's something to consider,while you await another scheduled appointment with your prescribing physician.

    If your symptoms happen to become unbearable, please consider going to your nearest emergency room as soon as possible....

    Consider calling for an ambulance,if you can't make it there on your own.

    Respectfully
    Phoenix
    __________________
    When in doubt, post it out.

     
    Reply With Quote
    Old 05-05-2015, 03:23 PM   #3
    jw90
    Senior Member
    (female)
     
    Join Date: Aug 2010
    Posts: 273
    jw90 HB Userjw90 HB Userjw90 HB Userjw90 HB Userjw90 HB Userjw90 HB User
    Re: Klonopin Withdrawl

    You don't say how old you are but I'm 69 and have been on klonopin for about 4 years and use it to sleep at night .05 mg and play to stay on it...never changed my dose and sleep is good.m
    __________________

    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

     
    Reply With Quote
    Old 05-05-2015, 03:33 PM   #4
    GADGUY
    Junior Member
    (male)
     
    GADGUY's Avatar
     
    Join Date: May 2014
    Location: Knoxville TN
    Posts: 17
    GADGUY HB User
    Re: Klonopin Withdrawl

    I have spoken with my gp. He brushed off the situation and said my symptoms were all in my head. I have an appointment with a neurologist anyways on June 4th to make sure.

    I'm 35 years old.

    I'm still at the . 25 mg.

     
    Reply With Quote
    Old 05-12-2015, 04:36 PM   #5
    GADGUY
    Junior Member
    (male)
     
    GADGUY's Avatar
     
    Join Date: May 2014
    Location: Knoxville TN
    Posts: 17
    GADGUY HB User
    Re: Klonopin Withdrawl

    I figured I'd update this thread incase anyone is following along. I'm still at the.25mg per day and have steadied some. I'm still having the muscle coordination problems, but they have receded slightly. I'm think of cutting down to.125mg starting the next couple of days. This medicine is certainly brutal. I never would have expected these symptoms. Increased anxiety maybe, but never nervous system / muscle symptoms.

     
    Reply With Quote
    The following user gives a hug of support to GADGUY:
    SanyBelle (05-17-2015)
    Old 05-17-2015, 04:01 PM   #6
    GADGUY
    Junior Member
    (male)
     
    GADGUY's Avatar
     
    Join Date: May 2014
    Location: Knoxville TN
    Posts: 17
    GADGUY HB User
    Re: Klonopin Withdrawl

    I'm on day 4 of.125mg. The first day there wasn't much change, but the last 3 have been miserable. Panic Attacks, increased depression, tremor in hands and increased muscle tension in legs. Going to stick it out and see if I can stabilize at this dosage and then try and figure out what to do.

     
    Reply With Quote
    Old 05-24-2015, 06:41 PM   #7
    reachout
    Senior Veteran
    (female)
     
    Join Date: Dec 2006
    Posts: 3,409
    reachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB User
    Re: Klonopin Withdrawl

    Hi Gadguy

    How are you doing at this point? As we know, benzos are brutal to come off of. Remember not to go fast... go super slow tapering down. Cut by percentage, not by halves. Measure in progress and not time.

    For me, .25 down to .125 would have been too big a drop. That's 50%! I would smash that .25 into crumbs and then try to measure by eye about 90% of the pile and take that. Save any crumbs towards the next dose.

    I guess to some it sounds like such tiny steps.... and that is what it is. I kept moving along with that trying to cut only 10% each time. Wait a week to 10 days and then make the next cut. There will be symptoms of course, but not so brutal and long lasting. At the very end, I was down to but a few crumbs per dose, then to every other day, and then pretty much walked off.

    Let us know how you are doing.

    Rooting for you
    reach

     
    Reply With Quote
    Old 05-25-2015, 06:20 AM   #8
    GADGUY
    Junior Member
    (male)
     
    GADGUY's Avatar
     
    Join Date: May 2014
    Location: Knoxville TN
    Posts: 17
    GADGUY HB User
    Re: Klonopin Withdrawl

    I am holding steady at the.125mg for the time being. My anxiety levels remain high. I'm still having muscular symptoms and my brain is a mess. Very slow, trouble concentrating and finding words. For now I'm holding out for some relief from this, before I'll consider cutting further. I tried 3 days without and that didn't go well.

     
    Reply With Quote
    Old 05-25-2015, 07:28 PM   #9
    reachout
    Senior Veteran
    (female)
     
    Join Date: Dec 2006
    Posts: 3,409
    reachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB User
    Re: Klonopin Withdrawl

    Hi

    Smart choice... this is not the time to consider another cut by any means.

    I really, really feel you missed the mark on this last cut and made way too big a cut. A 50% cut would never be a recommended cut from a benzo... I am talking about those who have made this journey as a patient, not a doctor.

    This is something I never advise, but I am going to suggest you go back up on the Klonopin and get leveled out. Personally, I would go up to .20 That would be a 20% cut from your beginning dose. I think you will find yourself leveling out and feel much more capable to continue on the taper.

    If you continue at your current dose and don't start to feel more level and stabilized, then please consider what I wrote.

    I am so sorry you are going through this. It is beyond miserable.

    reach

     
    Reply With Quote
    Old 10-26-2015, 05:38 PM   #10
    Autumn Rain
    Newbie
    (female)
     
    Autumn Rain's Avatar
     
    Join Date: Oct 2015
    Posts: 6
    Autumn Rain HB User
    Re: Klonopin Withdrawl

    I am going through a klonopin taper/withdrawal myself. Wanted to ask how it's going in case you're still here. I'm getting a bit desperate. (I'm also 35, and I tapered from 1.5 to 1 mg and now - hopefully - to 0.5)

    Last edited by Autumn Rain; 10-26-2015 at 06:03 PM.

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:16 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!